Irregular Periods

Hello, i am akhila age 21. my regular periods is happens to me 13t of every month but i used postponed tablets on november after that my periods are irregular and i had a lots of pimples and blackspots . i am thinking that this pimples.... happens to me due to this postpone tablets ? and one thing prepone periods tablets ? is there any side effect

50863 Views v


doctor profile image
Dr. Masooma Husain Merchant Obstetrician | Mumbai

Hi...if u have taken tablets just once ....it wouldn't affect your next periods . If u want to prepond your periods u have to take the same tablets used to postpone periods ...but at least 15 days pr

... Read More

I have irregular periods period problem..I took Meprate 10mg each day one tablet for 5 days but I dint get period even after 8 days and home pregnancy test also negative..what I have to do now....can I be pregnant or some other problem is there

47113 Views v


doctor profile image
Dr. Manju Kumari Obstetrician | Hyderabad

I think dose you have taken that is less usual dose is 10mg twice that why it is taking time wait you will resume period.If not get done tsh level and serum prolactin level.

... Read More

I have PCOS and periods are irregular. It's been 2 months since I got my last one and I had sex. It was protected though. I took Regestrone tablets for 5 days as my doc asked me to in case of way too late periods. But I still am not getting my periods. What could be wrong?

34446 Views v


doctor profile image
Dr. Astha Agarwal Obstetrician | Delhi

Do a urine pregnancy test and then consult direct

... Read More

After how many days will i get my period after stopping the dose of tablet ovral g of 20 days for irregular periods?

14232 Views v


doctor profile image
Dr. Sarika Dahiphale Infertility Specialist | Pune

Within 7 days... Most wait for 15 days

... Read More

Hi doctor i am having irregular periods ..periods are coming only cmg when i take meprate tablets ..i am not getting periods from 5 months

11262 Views v


doctor profile image
Dr. Mamta Pattnayak Gynecologist | Gurgaon

Hi. If now already its 5 months then take meprate again. When you get your periods meet gyn . Do hormone tests. If any abnormality then take medicines.

... Read More

I am taking cyclenorm e and p for 3 days(6 tablets each).. In how many days my periods will start???

10751 Views v


doctor profile image
Dr. Prabha Eliya Singan Gynecologist | Bangalore

hi you have been put on combined estrogen progestogen tablet.for 3 days wait for 5 days within that withdrawl bleeding should happen if ot is just a delayed cycle.

... Read More

I am 22 year female. From last few months i am getting irregular periods. What is the reason possible for that?

9701 Views v


doctor profile image
Dr. Hithysh BM General Physician | Bangalore

may be still ur hypothalamic pituitary gonadal axis is not well established or anovulatory cylcles physiological stress contact ur gynaecologist.

... Read More

I took unwanted 72 and had withdrawal bleeding but never had my period after it. Its been 45 days. I've done 3 pregnancy tests and they came out to be negative. My doctor prescribed me sysron n to induce my periods since my usual cycle is also for 40 days. I had 3 tabs per day for 4 days of sysron n. When can i expect my period?

8679 Views v


doctor profile image
Dr. Astha Agarwal Obstetrician | Delhi

Usually periods after sysron n should start in 7 to 10days time after u stop it.. However if u dont gt periods still get urself investigated..

... Read More

Home pregnancy test is negative but periods are not coming ..i use to have my periods between every 23 to 27 of every month but this month my periods has not came yet .

6447 Views v


doctor profile image
Dr. Swati Chitnis Gynecologist | Mumbai

Periods can be affected by many factors including stress, illness and exertion. Do an ultrasound and see a gynaecologist with report.

... Read More

My periods are irregular. as i have consulted a doctor and found that i have got PCOD problem. its been 2 months now not got the periods. The doctor has given me medicine : Drome X (1 at night ) and M-Torr Tab (1 in the afternoon) for 6 months. started taking medicine since 14 days still i have not getting periods. Also i have done below test and t

...

6115 Views v


doctor profile image
Dr. Mamatha Devi S Gynecologist | Bangalore

Your hormones are a little more. Your meds are OK. Please consult an endocrinologist to rectify the present problem. You might have to start Metformin again. You have todo regular exercise and drink a

... Read More

Related Topics:

Irregular periods and spotting Meprate tablets irregular periods Sudden onset of irregular periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.